Alert archive / New Mexico / Flash Flood Warnings in 2015
Flash Flood Warning 30, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 6, 2015, 2:16 PM MDT for Guadalupe County, San Miguel County, New Mexico. It was in force for 119 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2015, 2:16 PM MDT (20:16 UTC)
- Expired
- Jul 6, 2015, 4:15 PM MDT
- In force
- 119 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Guadalupe County, NM, San Miguel County, NM
The radar
The Cannon AFB radar (KFDX), 146 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.3 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 31 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 1170 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -67 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
084
WGUS55 KABQ 062016
FFWABQ
NMC019-047-062215-
/O.NEW.KABQ.FF.W.0030.150706T2016Z-150706T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
216 PM MDT MON JUL 6 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL GUADALUPE COUNTY IN EAST CENTRAL NEW MEXICO...
SOUTHWESTERN SAN MIGUEL COUNTY IN NORTHEASTERN NEW MEXICO...
* UNTIL 415 PM MDT
* AT 215 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM PRODUCING HEAVY RAIN JUST SOUTHEAST OF SAN AUGUSTIN
AND LOS MONTOYAS. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN.
FLASH FLOODING IS LIKELY. THIS WILL IMPACT AGUILAR CREEK...AND THE
GALLINAS RIVER.
* LOCATIONS IMPACTED INCLUDE...
ANTON CHICO...DILIA...TECOLOTITO AND SAN AGUSTIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS.
&&
LAT...LON 3506 10503 3526 10532 3550 10513 3543 10488
3523 10482
$$
342 follow-up statements
242
WGUS75 KABQ 062106
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
306 PM MDT MON JUL 6 2015
NMC019-047-062215-
/O.CON.KABQ.FF.W.0030.000000T0000Z-150706T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUADALUPE-SAN MIGUEL-
306 PM MDT MON JUL 6 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR
NORTH CENTRAL GUADALUPE AND SOUTHWESTERN SAN MIGUEL COUNTIES...
AT 303 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS CONTINUING TO PRODUCE HEAVY RAIN NEAR AND SOUTHEAST OF
SAN AGUSTIN ANS LOS MONTOYAS. THREE TO FOUR INCHES OF RAIN HAVE
ALREADY FALLEN AND AN ADDITIONAL INCH OF RAIN IS POSSIBLE. FLASH
FLOODING IS LIKELY IN AGUILAR CREEK AND THE GALLINAS RIVER.
LOCATIONS IMPACTED INCLUDE... ANTON CHICO...DILIA...TECOLOTITO AND
SAN AGUSTIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
TO REPORT FLOODING...CONTACT THE NEAREST LAW ENFORCEMENT AGENCY AND
THE NATIONAL WEATHER SERVICE FORECAST OFFICE
ALBUQUERQUE AT 1-888-386-7637.
&&
LAT...LON 3506 10503 3526 10532 3550 10513 3543 10488
3523 10482
$$
34985
WGUS75 KABQ 062212
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
412 PM MDT MON JUL 6 2015
NMC019-047-062220-
/O.EXP.KABQ.FF.W.0030.000000T0000Z-150706T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUADALUPE-SAN MIGUEL-
412 PM MDT MON JUL 6 2015
...THE FLASH FLOOD WARNING FOR NORTH CENTRAL GUADALUPE AND
SOUTHWESTERN SAN MIGUEL COUNTIES WILL EXPIRE AT 415 PM MDT...
THE HEAVIEST RAINFALL HAS ENDED OVER THE AREA. HOWEVER...FLOODING IS
STILL LIKELY WITHIN DRAINAGES LEADING TOWARD COLONIAS AS WATER TAKES
IT TIME MOVING OUT OF THE AREA.
LAT...LON 3506 10503 3526 10532 3550 10513 3543 10488
3523 10482
$$
GUYERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 11:35 AM MDT, 2 hours 41 minutes earlier.
Area forecast discussion, Jul 6, 11:35 AM MDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1135 AM MDT MON JUL 6 2015 .AVIATION... 18Z TAF CYCLE SCT TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL OCCASIONALLY OBSCURE MTS WITH MVFR TO BRIEFLY IFR CIGS/VSBYS. SFC FRONT WILL TRACK THROUGH ERN NM AND PUSH INTO THE RGV BEFORE 06Z...THEREFORE EXPECT ELY WIND GUSTS TO AROUND 35KT NEAR GAPS IN THE CENTRAL MT CHAIN. AREAS OF MVFR TO IFR CIGS TO DEVELOP ALONG THE CENTRAL MT CHAIN AND ERN PLAINS BY 06Z AND OBSCURE HIGHER TERRAIN...PERSISTING UNTIL 07/15Z. && .PREV DISCUSSION...1052 AM MDT MON JUL 6 2015... .UPDATE... A VERY ACTIVE PERIOD WITH TORRENTIAL RAINFALL IS ON TAP FOR THE NEXT 12 TO 18 HOURS. EXPANDED FFA WEST TO ACCOUNT FOR ACTIVITY THROUGH THE OVERNIGHT AS FRONT MOVES THROUGH THE CENTRAL VALLEY. WAS NOT AS CONFIDENT WEST OF ABQ HOWEVER VERY HEAVY RAINS FROM LAST EVENING ALONG THE DIVIDE HAVE SET THE ANTECEDENT CONDITIONS IN PLACE. PWAT VALUES ARE IN THE TARGET RANGE OF 1.2 TO 1.3 WITH A LOW LEVEL SURFACE BOUNDARY...WEAK STEERING FLOW...SUFFICIENT INSTABILITY...AND A DRY PUNCH ON THE WESTERN PERIPHERY OF THE MONSOON PLUME. GUYER && .PREV DISCUSSION...314 AM MDT MON JUL 6 2015... .SYNOPSIS... THE MONSOON IS IN FULL SWING THIS WEEK...WITH SIGNIFICANT RAINFALL FORECAST ACROSS PORTIONS OF NEW MEXICO. THE BEST CHANCES FOR HEAVY RAIN WILL BE ACROSS THE NORTHEAST QUARTER THIS AFTERNOON...THEN SPREAD TO INCLUDE MUCH OF CENTRAL AND SOUTHEAST PORTIONS OF THE AREA TONIGHT AS A BACKDOOR FRONT MAKES SOUTHWEST PROGRESS. RAIN CHANCES WILL FOCUS ACROSS CENTRAL NEW MEXICO TUESDAY AND WELL BELOW NORMAL TEMPERATURES WILL PREVAIL. COVERAGE OF STORMS DECREASE WEDNESDAY ONLY TO INCREASE AGAIN THURSDAY AND FRIDAY WITH A MONSOON MOISTURE PLUME MOVING INTO THE AREA. HIGH TEMPERATURES WILL REMAIN BELOW NORMAL THROUGH THE WORK WEEK WITH A RISE TO NEAR NORMAL OVER THE WEEKEND AS HIGH PRESSURE BEGINS TO STRENGTHEN OVER THE STATE. && .DISCUSSION... PWATS WERE EVEN MORE IMPRESSIVE ON THE 00Z UPPER AIR SOUNDINGS COMPARED TO 24HRS AGO...NEAR DAILY RECORD VALUES AT KTWC...KEPZ AND KABQ. ANOTHER ROUND OF STORMS FORECAST TODAY...WITH GOOD COVERAGE AND LOCALLY HEAVY RAINFALL AMOUNTS NEAR 2.0 INCHES. THE BEST CHANCES WILL BE ALONG/NEAR A BACKDOOR FRONT ACROSS THE NORTHEAST QUARTER WHERE A FLASH FLOOD WATCH IS CURRENTLY IN EFFECT. THE WATCH MAY NEED TO BE EXPANDED FURTHER WEST TO INCLUDE THE SANDIAS/MANZANOS...THE SANTA FE METRO AND THE TUSAS/JEMEZ MOUNTAINS WHERE CONVECTION MAY GO ALL NIGHT WITH UPSLOPE FLOW FORCING AND AN EXTREMELY BUOYANT AIRMASS. STRONG EAST CANYON/GAP WINDS ARE FORECAST TO DEVELOP THIS EVENING IN THE RIO GRANDE VALLEY...AIDED BY CONVECTIVE OUTFLOWS...AND MAY TRIGGER/SUSTAIN ONGOING CONVECTION BETWEEN THE ABQ/SAF METRO AREAS. WELL BELOW NORMAL TEMPERATURES FORECAST TUESDAY THANKS TO THE RAIN-COOLED FRONTAL LAYER AND ABUNDANT CLOUD COVER...WHICH MAY LIMIT CONVECTION AND FAVOR SHOWERS OR SOME STRATIFORM RAIN. BEST RAIN CHANCES TUESDAY WILL BE ACROSS CENTRAL NEW MEXICO. SHORTWAVE RIDGING FORECAST WEDNESDAY AHEAD OF AN EASTWARD-BOUND PACIFIC LOW MOVING INTO CENTRAL CALIFORNIA. PLENTY OF MOISTURE FOR ANOTHER ROUND OF STORMS WEDNESDAY...FAVORING THE EASTERN PLAINS WHERE A FEW STORMS MAY BECOME STRONG. THE SHORTWAVE RIDGE SHIFTS EAST WEDNESDAY NIGHT INTO THURSDAY AND A MONSOON MOISTURE PLUME WILL ADVECT NORTH ACROSS EASTERN ARIZONA AND NEW MEXICO AHEAD OF THE SLOW MOVING PACIFIC LOW. THIS MOISTURE PLUME WILL BE ORIENTED OVER OUR AREA THU/FRI AND LEAD TO SCATTERED TO NUMEROUS STORMS WHICH WILL KEEP HIGH TEMPERATURES BELOW NORMAL THROUGH THE END OF THE WORK WEEK. MORE STORMS FORECAST SAT/SUN...BUT WITH A GRADUAL DOWNTREND IN COVERAGE AS AN UPPER HIGH EXPANDS OVER THE REGION. LOOK FOR HIGH TEMPERATURES TO TREND BACK TO NORMAL DURING THIS PERIOD AND FOR STORMS TO BE MORE LOCKED-ON TO THE HIGHER TERRAIN. MODERATE FORECASTER CONFIDENCE ON THIS TREND OVER THE WEEKEND WITH BOTH THE 00Z ECMWF AND GFS SHOWING THE SAME PATTERN AND WITH GOOD RUN-TO- RUN CONSISTENCY. 11 && .FIRE WEATHER... WIDESPREAD WETTING PRECIPITATION...ELEVATED HUMIDITY AND COOLER TEMPERATURES WILL PRECLUDE ANY CRITICAL FIRE WEATHER CONDITIONS THE NEXT COUPLE OF DAYS. A VERY MOIST AND UNSTABLE AIRMASS WILL AWAIT OVER NM...EAGER TO GREET A BACK DOOR FRONT THAT WILL SPILL INTO THE NORTHEAST QUADRANT OF THE STATE TODAY. THIS WILL SET THE STAGE FOR SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORM WITH THE MOST WIDESPREAD WETTING PRECIPITATION BEING ALONG AND EAST OF THE SANGRE DE CRISTOS TODAY. SOME LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE IN THIS NORTHEASTERN SECTION OF THE FORECAST AREA. TEMPERATURES WILL REACH WITHIN A COUPLE DEGREES OF NORMAL IN MOST LOCATIONS TODAY...THE EXCEPTION BEING THE NORTHEAST WHERE THE FRONT WILL USHER IN COOLER READINGS AND HIGHER DEWPOINTS. THE FRONT SHOULD SPILL INTO THE UPPER TO MIDDLE RIO GRANDE VALLEY BEFORE DARK...BRINGING GUSTY GAP/CANYON WINDS WEST OF TAOS CANYON...GLORIETA PASS...BEAR/TIJERAS CANYON...AND ABO PASS. INTO THE EVENING PRECIPITATION WILL FAVOR THE CENTRAL MOUNTAIN CHAIN...SPILLING ONTO THE JEMEZ AND SAN JUAN/TUSAS...AND PERHAPS EVEN TO THE CONTINENTAL DIVIDE THROUGH THE EARLY MORNING HOURS TUESDAY. LOOK FOR EXCELLENT HUMIDITY RECOVERY OF 80 TO 100 PERCENT IN ALMOST EVERY ZONE BY TUESDAY MORNING. THE AIRMASS SHOULD STABILIZE IN THE FAR EASTERN PLAINS ON TUESDAY...LIMITING STORM DEVELOPMENT THERE...BUT NUMEROUS STORMS SHOULD STILL IMPACT MUCH OF THE AREAS BETWEEN THE CENTRAL MOUNTAIN CHAIN AND THE CONTINENTAL DIVIDE TUESDAY AFTERNOON/EVENING. TEMPERATURES WILL BE 5 TO 15 DEGREES BELOW AVERAGE TUESDAY WHICH WILL KEEP HUMIDITY ELEVATED. WINDS WOULD STAY EAST SOUTHEAST OVER MUCH OF THE EASTERN HALF OF THE STATE TUESDAY WITH SOME SURFACE CONVERGENCE LIKELY SETTING UP NEAR THE CONTINENTAL DIVIDE AND LIGHT WEST WINDS ON THE WESTERN SIDE OF IT. OVERALL SPEEDS WILL STAY LIGHT BY TUESDAY AFTERNOON...ASIDE FROM ANY THUNDERSTORM OUTFLOWS. WESTERLY FLOW ALOFT WILL BLANKET NM FOR THE SECOND DAY IN A ROW ON WEDNESDAY WHILE SURFACE WINDS VEER MORE SOUTH SOUTHWEST ACROSS THE FORECAST AREA. SOME DRIER AIR IS ADVERTISED TO WORK INTO WESTERN NM...AND THIS COULD POTENTIALLY SHOVE THE BEST CHANCES FOR WETTING PRECIPITATION TO THE CENTRAL TO EASTERN ZONES. TEMPERATURES WOULD REBOUND...BUT WOULD STILL BE A FEW DEGREES SHY OF AVERAGE FOR EARLY JULY. LOWEST HUMIDITY WOULD BE FOUND IN THE SAN JUAN BASIN WEDNESDAY...BUT STILL AT OR ABOVE 20 PERCENT. WITH LOW PRESSURE WORKING INLAND OVER CA AND EVENTUALLY EJECTING NORTHEASTWARD LATE IN THE WORK WEEK...THE SUBTROPICAL PLUME OF MOISTURE SHOULD STAY SQUEEZED OVER NM. THIS WILL KEEP SHOWERS AND THUNDERSTORMS GOING THURSDAY AND FRIDAY. HIGH PRESSURE IS THEN ADVERTISED TO MIGRATE BACK OVER NM...BRIEFLY REDUCING STORM POTENTIAL THIS WEEKEND. 52 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES... NMZ504-506>508-510>514-516>522-524-526. FLASH FLOOD WATCH UNTIL 10 PM MDT THIS EVENING FOR THE FOLLOWING ZONES... NMZ515-523-527>537-539. &&
Hazardous weather outlook, Jul 6, 5:37 AM MDT, 8 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 537 AM MDT MON JUL 6 2015 NMZ501>540-071200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 537 AM MDT MON JUL 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL PRODUCE VERY HEAVY RAIN ACROSS THE NORTHEAST QUARTER OF NEW MEXICO TODAY AND TONIGHT...WHERE A FLASH FLOOD WATCH IS IN EFFECT. ELSEWHERE...LOCALLY HEAVY RAINFALL AMOUNTS NEAR 2 INCHES ARE POSSIBLE AND MAY CAUSE LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY LOCALLY HEAVY RAINFALL AMOUNTS NEAR 2 INCHES ARE POSSIBLE THROUGH FRIDAY AND MAY LEAD TO LOCALIZED AREAS OF FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X. 11
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 6:38 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola | 112 min |
| Jul 5, 6:53 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Sandoval, Santa Fe | 112 min |
| Jul 5, 8:53 PM MDT | Flash Flood Watch | ABQ | 25 hr | |
| Jul 5, 8:59 PM MDT | Areal Flood Advisory | ABQ | Taos | 2 hr |
| Jul 6, 12:11 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 94 min |
| Jul 6, 12:36 PM MDT | Flash Flood Warning | ABQ | Santa Fe | 114 min |
| Jul 6, 12:42 PM MDT | Areal Flood Advisory | ABQ | Roosevelt | 2 hr |
| Jul 6, 12:45 PM MDT | Areal Flood Advisory | ABQ | McKinley | 90 min |
| Jul 6, 12:58 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 2 hr |
| Jul 6, 1:35 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 85 min |
| Jul 6, 1:54 PM MDT | Areal Flood Advisory | ABQ | Curry, Roosevelt | 111 min |
| Jul 6, 2:01 PM MDT | Areal Flood Advisory | ABQ | Taos | 119 min |
| Jul 6, 2:06 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 84 min |
| Jul 6, 2:39 PM MDT | Areal Flood Advisory | ABQ | Torrance | 111 min |
| Jul 6, 2:46 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Santa Fe | 119 min |
| Jul 6, 3:12 PM MDT | Flash Flood Warning | ABQ | Rio Arriba, Santa Fe | 2 hr |
| Jul 6, 3:20 PM MDT | Areal Flood Advisory | ABQ | Guadalupe | 115 min |
| Jul 6, 3:43 PM MDT | Tornado Warning | ABQ | Guadalupe | 11 min |
| Jul 6, 3:50 PM MDT | Areal Flood Advisory | ABQ | Curry, De Baca, Quay, Roosevelt | 115 min |
| Jul 6, 3:53 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 31 min |
| Jul 6, 4:16 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay | 44 min |
| Jul 6, 4:17 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Santa Fe, Torrance | 88 min |
| Jul 6, 4:30 PM MDT | Flash Flood Warning | ABQ | Bernalillo, Santa Fe, Torrance | 60 min |
| Jul 6, 4:48 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 117 min |
| Jul 6, 4:56 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Quay, San Miguel | 3 hr |
| Jul 6, 5:41 PM MDT | Areal Flood Advisory | ABQ | Valencia | 94 min |
Nearby
Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.